RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shaitan, Konstantin Vol'demarovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:260
Abstract pages:152
Full texts:51
References:19
E-mail: ,

http://www.mathnet.ru/eng/person62380
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. E. A. Vilkul, A. O. Ivanov, A. S. Mishchenko, Th. Yu. Popelenskii, A. A. Tuzhilin, K. V. Shaytan, “Analyzing the data bank of proteins' space structures (PDB): a geometrical approach”, Fundam. Prikl. Mat., 20:3 (2015),  33–46  mathnet  mathscinet  elib; J. Math. Sci., 225:4 (2017), 555–564

Presentations in Math-Net.Ru
1. Динамические проблемы формирования уникальной пространственной структуры биополимеров
K. V. Shaitan
Differential geometry and applications
October 9, 2017 16:45
2. Закономерности динамики релаксации в конфигурационном пространстве высокой размерности и проблема фолдинга (формирования уникальных пространственных структур биополимеров)
K. V. Shaitan
Differential geometry and applications
February 29, 2016 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019